# SDR RAIA9911012

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: B692246
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

7478 - STL - F/O'S COCKPIT COMM SYSTEM POPPING C/B.  MAINTENANCE REPLACED F/O'S AUDIO PANEL.
